Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
swab

im on accutane, do i have Rosacea??

im currently in my second week on accutane, he started me out with 80mg a day of claravis.

even though i had acne my face has never been this red before, and when i look really close it looks like hives (they are all really really small red bumps)

but my biggest fear is getting rosacea because that is permanent, its just such a bad drug im just being cauicous

[img=http://img207.imageshack.us/img207/8794/1111111111fk8.th.jpg

[img=http://img513.imageshack.us/img513/8119/22222222gz8.th.jpg

33333333fs8.th.jpg

Share this post


Link to post
Share on other sites

i dont think so. i think they're jus inflamed. ask ur derm on ur next visit...maybe its very red from accutane itself.

Share this post


Link to post
Share on other sites

no that definelty not rosacea !!!that just inflammation because of your spot and general redess from accutane, when you are gonna be clear, your are gonna be okay!

Share this post


Link to post
Share on other sites

Hi there -

It doesn't look like Rosacea to me. I have mild Rosacea and also on Accutane (low dose at 20mg). Anyway, generally Rosacea is a general redness in certain areas (ie. nose, chin, cheek, and/or forehead) with or without pustules. This looks like inflamed pores. However, I will say your dose to start at 80mg is quite high, normally Derm's start lower to avoid outbreaks. I wouldn't go over 80mg for your treatment. Too high of dose of Accutane (over 1mg per KG of weight) especially those with fair, thin, sensitive, or skin prone to flushing can get permanent redness (Rosacea). You don't want that. Please tell your Derm. you want to rid the acne but not go too high in dose to avoid high side effects. In the end, you will be clear with super smooth skin!!

Yvette

Share this post


Link to post
Share on other sites

That is not rosacea. It is 'tane burn'. Just moisturize and avoid the sun or apply an at least SPF 30 sunblock. Apply cool water to your skin and that will help the redness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×